Bulletin of the American Mathematical Society

A gradient estimate at the boundary for solutions of quasilinear elliptic equations

Ronald Gariepy and William P. Ziemer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 4 (1976), 629-631.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183538148

Mathematical Reviews number (MathSciNet)
MR0419979

Zentralblatt MATH identifier
0336.35045

Subjects
Primary: 35D10 35B45: A priori estimates
Secondary: 35J25: Boundary value problems for second-order elliptic equations 35J60: Nonlinear elliptic equations 35J67: Boundary values of solutions to elliptic equations

Citation

Gariepy, Ronald; Ziemer, William P. A gradient estimate at the boundary for solutions of quasilinear elliptic equations. Bull. Amer. Math. Soc. 82 (1976), no. 4, 629--631. https://projecteuclid.org/euclid.bams/1183538148


Export citation

References

  • [LSW] W. Littman, G. Stampacchia and H. F. Weinberger, Regular points for elliptic equations with discontinuous coefficients, Ann. Scuola Norm. Sup. Pisa (3) 17 (1963), 43-77. MR 28 #4228.
  • [LU] O. A. Ladyženskaja and N. N. Ural'ceva, Linear and quasilinear elliptic equations, "Nauka", Moscow, 1964; English transl., Academic Press, New York, 1968. MR 35 #1955; 39 #5941.[Note]
  • [M] V. G. Maz'ja, On the continuity at a boundary point of the solutions of quasilinear elliptic equations, Vestnik Leningrad. Univ. 25 (1970), no. 13, 42-55. (Russian) MR 43 #706.
  • [ME] N. Meyers, Continuity property of potentials, Duke Math. J. 42 (1975), 157-166.
  • [ST] G. Stampacchia, Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier (Grenoble) 15 (1965), fasc. 1, 189-258. MR 33 #404.
  • [S ] J. B. Serrin, Jr., Local behavior of solutions of quasi-linear equations, Acta Math. 111 (1964), 247-302. MR 30 #337.
  • [T] N. S. Trudinger, On Harnack type inequalities and their application to quasilinear elliptic equations, Comm. Pure Appl. Math. 20 (1967), 721-747. MR 37 #1788.